# SDR QXEA2010110100675

- Difficulty date: October 27, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 9,673 hours, 10,371 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT INBD SEAT TRACK HAS AREA OF CORROSION STA X644.50.  REMOVED CORROSION IAW SRM 51-21-00.  MATERIAL LOSS INSIDE OF SEAT TRACK IS .034, MAX ALLOWED IS .050.  MATERIAL LOSS ON TOP OF TRACK IS .011 MAX ALLOWED IS .015.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  COMPLIED WITH EDDY CURRENT NO CRACKS NOTED IAW NTM 51-00-01-250-801.  APPLIED ALODINE TO SEAT TRACK IAW SRM 51-21-10. COMPLIED WITH RD 8/4-53-884.
